# SDR A6WA201240405

- Difficulty date: April 1, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 21,134 hours, 20,438 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT IN ICING CONDITIONS, RECEIVED WING OVERHEAT RED WARNING.  EICAS INDICATED RT WING L/E RED.  C/W QRH, RECEIVED RT-WING OVERHEAT IN STANDBY MODE.  R & R RT MODULATING SHUTOFF VALVE IAW AMM 30-12-14 LEAK AND OPS CK GOOD.
